Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pregnant. Had bacterial vaginosis. Using metronidazole gel. Having pink discharge. What could be this?

Hi, I am 14 weeks pregnant. At 10 weeks I had a scare and had To go for a emergency scan and smear test. Couple of weeks later they told me I had bacterial vaginoisis so my doctor gave me metronidazole gel an I ve been using it for 3 nights now and I ve had pink discharge which is also clumpy and I m worried as I ve read things that the gel can hurt the baby. Can you tell me what this could be and put my mind at rest?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for consulting us.
Metronidazole gel is considered safe in pregnancy & it is not likely to be the cause of this pinkish discharge. However, this discharge certainly needs appropriate investigation as this may be a sign of threatened miscarriage. You should report back to your doctor & get yourself evaluated.
Take care.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor